Some results on the commutative product of distributions
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 495-502
Brian Fisher and Joel D. Nicholas
Leicester University, De Montfort University
Abstract : The commutative product of the distributions $ x ^{r} \ln x$ and $x^{-r-1} $ is evaluated for $r= 0, 1,2, \ldots .$ The commutative product of the distributions $ x^r \ln (x+i0) $ and $(x+i0) ^{-r-1} $ is also evaluated for $r = 1,2 ,\ldots .$ Further products are deduced.
Keywords : distribution, delta-function, commutative product
MSC numbers : 46F10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd